# SDR SWAA2024122771918

- Difficulty date: November 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR THRESHOLD L-ANGLE VERTICAL LEG AT STA 312 LBL 52 HAS CORROSION.(MARKED)<[01] BLENDED AREA OF CORROSION ON FWD ENTRY DOOR THRESHOLD L-ANGLE VERTICAL LEG AT STA 312 LBL 52; BLEND FOUND TO BE OUT OF LIMITS ALL IAW SRM 53-10-15-1A-1.;[02] REMOVED; LOCATED AND DRILLED REPLACEMENT FWD ENTRY DOOR THRESHOLD L-ANGLE AT STA 312 LBL 52; AND OK TO INSTALL ANGLE ALL IAW SRM 51-40-02.;[03] VERIFIED WORK PERFORMED IN CORRECTIVE ACTION #3; OK TO INSTALL.;[04] VERIFIED WORK PERFORMED IN CORRECTIVE ACTION #2; OK TO INSTALL.;[05] INSTALLED NEW REPLACEMENT FWD ENTRY DOOR THRESHOLD L-ANGLE PER SRM 51-40-02.;[06] VERIFIED CA#5 INSTALLED NEW REPLACEMENT FWD ENTRY DOOR THRESHOLD L-ANGLE PER SRM 51-40-02;[07] VERIFIED CA#5 INSTALLED NEW REPLACEMENT FWD ENTRY DOOR THRESHOLD L-ANGLE PER SRM 51-40-02
